Almost regular operators are regular
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 205-210
Teresa Bermudez and Manuel Gonzalez
Universidad de La Laguna, Universidad de Cantabria
Abstract : We give a characterization of regular operators that allows us to prove that a bounded operator acting between Banach spaces is almost regular if and only if it is regular, solving an open problem in \cite{wc}. As an application, we show that some operators in the closure of the set of all regular operators are regular.
Keywords : almost regular operator, regular operator
MSC numbers : 47A05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd